# SDR KCSA20191011002

- Difficulty date: October 1, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N739DH
- Make and model: Boeing 767324
- Aircraft serial: 27392
- Aircraft time: 88,785 hours, 16,880 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Eadi
- Part number: 6227998003
- Part serial: 2678
- Condition: Failed
- Location: Captain'S
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN ATTITUDE DIRECTIONAL INDICATOR WENT BLANK ON THE ARRIVAL WITH THE SMELL OF ELECTRICAL SMOKE AND A POPPING SOUND. LEFT ATTITUDE DIRECTIONAL INDICATOR CIRCUIT BREAKER POPPED. CHECK WIRES FROM CBC593 THROUGH LEFT ATTITUDE DIRECTIONAL INDICATOR CONNECTION D107 PER B767 WDM 34-22-16 PAGE 8, NO DEFECTS NOTED. TERMINATING SERVICE IAW B767 FIM 34-22-F.T. 804. REMOVED AND REPLACED LEFT ATTITUDE DIRECTIONAL INDICATOR IAW B767 AMM 34-22-03, OPS CHECK NORMAL AT THIS TIME.
